Woman claims reaction to the Pfizer booster saw her “age 20 years in three days”

AVVISO PER I LETTORI: ComeDonChisciotte continua a subire la censura delle multinazionali del web: Facebook ha chiuso definitivamente la nostra pagina a dicembre 2021, Youtube ha sospeso il nostro canale per 4 volte nell'ultimo anno, Twitter ci ha sospeso il profilo una volta e mandato ulteriori avvertimenti di sospensione definitiva. Per adesso sembra che Telegram non segua le stesse logiche dei colossi Big Tech, per cui abbiamo deciso di aprire i nostri canali e gruppi. Per restare aggiornato su tutti gli ultimi nostri articoli iscriviti al nostro canale Telegram.

A woman who claims she suffered an adverse reaction to a Covid booster jab is keen to make others aware of potential risks involved. Michelle Flower, from Sheffield claims the vaccination caused facial hives and numerous painful reactions which ‘aged her by 20 years’ in just a few days. She alleges to have suffered a multitude of aches and pains after being vaccinated with a Covid booster jab. These physical afflictions include ‘cuts’ and ‘cracks’ in her lips and ‘sunburn’ like symptoms with a ‘stinging’ sensation.

The 41-year-old said her GP believes she suffered a rare side effect of the booster. Michelle says she is not against the vaccine rollout and is not an anti-vaxxer.
She recognises the significant part vaccines play in the public health strategy. However she does want to make people aware of pain she is suffering.
As reported by YorkshireLive, Michelle had her Covid Pfizer booster jab in January 2022. On the NHS website, it states that serious allergic reactions to the Covid-19 vaccines are very rare and usually occur within minutes.

However, two weeks after her jab, Michelle began suffering from a painful skin condition which has caused ‘tiny cracks’ in her lips that are ‘blistering and bleeding’. She said: “They are so sore, I can’t open my mouth properly.”
She was diagnosed with urticaria (hives) and was prescribed steroids from her GP to treat it. Michelle completed the course of steroids but once she finished it, the same symptoms reoccurred, with this same process repeating five times.

Michelle claims her immune system has been permanently damaged as a result of the jab as she has become dependent on steroids. Following weeks of horrendous pain and hours sat in A&E, Michelle researched her symptoms and claims she has been wrongly diagnosed.
After speaking to a friend whose mum allegedly had the same reactions to the Pfizer jab, Michelle has self-diagnosed herself with Dermatomyositis (DM). This is otherwise known as Butterfly Eyes.

Michelle claims DM is a rare side effect of the Covid jab and alleges the symptoms are very similar to urticaria. She is now urging people to be aware of DM so they do not endure the same pain she is currently suffering.
After battling to see a doctor, she claims her GP was not aware of DM and is now sending her for an urgent skin biopsy to confirm the ‘rare’ condition with a specialist. She said: “I’ve been crying in pain. I haven’t slept for days. This has been happening since two weeks after I had the Pfizer booster.
I’ve been prescribed steroids but every time I come off them, this is what happens. It’s like the worst sunburn you have ever imagined.

The only cream I have found to ease the pain is an E45 cream, which gives me about 20 minutes of respite.” Michelle says the condition isn’t as rare as it’s made out to be and people need to recognise it.
She said: “GPs don’t know about this new side effect of the jab.” The 41-year-old said the condition has made her “look like I’ve aged 20 years in 3 three days” and she is now urging people to be aware.
She said:

“It’s like having really, really bad sunburn. My face is burning and stinging. I have the sorest lips in the world – it’s like having cold sores forming and opening on your lips. I have hives on my neck and psoriasis in the folds on my arms. All my joints and fingers are in pain.
The doctors told me it was because I was outside too much, but they’ve swelled up. It’s not normal.”

I have felt so desperate.” Michelle added: “It’s the pain that’s the worst, the effects of this are a killer in so many ways. It affects your mental health and I had to drive myself back from hospital after three days of no sleep. I could have had a crash. Despite this happening I’m not anti-vax; but people need to be aware that there are serious side effects that are affecting people.”

Fonte articolo: https://www.grimsbytelegraph.co.uk/news/uk-world-news/woman-claims-rare-reaction-booster-6948580

 

Potrebbe piacerti anche
blank
Notifica di
0 Commenti
Inline Feedbacks
View all comments
0
È il momento di condividere le tue opinionix
()
x